# SDR SWAA2013042014647

- Difficulty date: March 28, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING PANEL 3578L CRACKED.  REPAIRED PANEL IAW SRM.
